RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2011, Volume 42, Pages 118–124 (Mi cmfd194)  

This article is cited in 3 scientific papers (total in 3 papers)

The canonical theory of the impulse process optimality

V. A. Dykhtaab, O. N. Samsonyukab

a Institute of System Dynamics and Control Theory, SB RAS, Irkutsk, Russia
b Institute of Mathematics, Economics and Informatics of Irkutsk State University, Irkutsk, Russia

Abstract: The paper is devoted to the development of the canonical theory of the Hamilton–Jacobi optimality for nonlinear dynamical systems with controls of the vector measure type and with trajectories of bounded variation. Infinitesimal conditions of the strong and weak monotonicity of continuous Lyapunov-type functions with respect to the impulsive dynamical system are formulated. Necessary and sufficient conditions of the global optimality for the problem of the optimal impulsive control with general end restrictions are represented. The conditions include the sets of weak and strong monotone Lyapunov-type functions and are based on the reduction of the original problem of the optimal impulsive control a finite-dimensional optimization problem on an estimated set of connectable points.

Full text: PDF file (139 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2014, 199:6, 646–653

Bibliographic databases:

UDC: 517.977.5

Citation: V. A. Dykhta, O. N. Samsonyuk, “The canonical theory of the impulse process optimality”, Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3–7, 2009), CMFD, 42, PFUR, M., 2011, 118–124; Journal of Mathematical Sciences, 199:6 (2014), 646–653

Citation in format AMSBIB
\Bibitem{DykSam11}
\by V.~A.~Dykhta, O.~N.~Samsonyuk
\paper The canonical theory of the impulse process optimality
\inbook Proceedings of the International Conference on Mathematical Control Theory and Mechanics (Suzdal, July 3--7, 2009)
\serial CMFD
\yr 2011
\vol 42
\pages 118--124
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013832}
\transl
\jour Journal of Mathematical Sciences
\yr 2014
\vol 199
\issue 6
\pages 646--653
\crossref{https://doi.org/10.1007/s10958-014-1891-2}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84902841741}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd194
  • http://mi.mathnet.ru/eng/cmfd/v42/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. M. Miller, E. Ya. Rubinovich, “Discontinuous solutions in the optimal control problems and their representation by singular space-time transformations”, Autom. Remote Control, 74:12 (2013), 1969–2006  mathnet  crossref  isi
    2. O. N. Samsonyuk, “Funktsii tipa Lyapunova dlya nelineinykh impulsnykh upravlyaemykh sistem”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 7 (2014), 104–123  mathnet
    3. O. N. Samsonyuk, “Prilozheniya funktsii tipa Lyapunova k zadacham optimizatsii v impulsnykh upravlyaemykh sistemakh”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 14 (2015), 64–81  mathnet
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:290
    Full text:86
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021